# SDR UPS96421735

- Difficulty date: November 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  FOUND DURING REPLACEMENT OF BSTA 1000 LOWER CHORD (EO B747-5310-5301E) CORROSION ON WEB OF FRAME BSTA 980 NEAR STR 46 LT AFT SIDE OF FRAME.  CORRODED PART OF WEB IS OUT OF LIMITS ACC. SRM 53-10-01 ITEM 1 NOTE B.  REMOVED CORRODED PART OF WEB, CUT OUT IS 2 SQUARE INCH.  REPAIRED FRAME ACC. SRM 53-10-04 FIG. 52 DETAIL 2.
